Vol. 15 (2001), Fasc. 1-2
Vol. 15 (2001), Fasc. 3-4
|D. I. Vladeva.
Maximum Likelihood Estimation of k-Dimensional Diffusion-Discrete Model
|M. Dogan, A. T. Gurkanli.
Multipliers of the space Sw (G)
Approximation of a Fixed Point of Some Nonself Mappings
|N. Ozalp, A. Chetinkaya.
Expansion Formulas and Kelvin Principle for a Class of Partial Differential Equations
|D. M. Claudio, H.-J. Dobner.
A New Approach for Solving Equations with Interval Coefficients
On Estimating of a Fourth-Order Differential Equations
A Note on Universal and Non-Universal Invertible Selfmappings
Homogeneous Primary Components in Abelian Group Rings
|N. Cengiz, A. A. Salimov.
Complete Lifts of Derivations of Special Types to the Tensor Bundle
One Class of Submanifolds of Permutation Products of Complex Manifolds
|N. E. Cho, S. Y. Woo, Sh. Owa.
Argument Estimates of Certain Meromorphic Functions
|P. M. Milichich.
On the Orthogonal Projection and the Best Approximation of a Vector in a Quasi-Inner Product Space
|I. A. Parvanova, P. E. Parvanov.
Exact Constants in Estimation of the Error of the Quadrature Formulae of Simpson with the Averaged Moduli of Smoothness
|L. Galue, S. L. Kalla, H. G. Khajah.
Generalized Hermite Polynomials of Three Variables and Three Indices
|P. G. Todorov.
Errata, to: "A Representation of a Nonnegative…"
|S. Markov, M. Krastanov.
"MMSC'2001": Mathematical Modelling and Scientific Computations
The digitization of the archive volumes of Mathematica Balkanica is made by Laboratory DSCH at IMI-BAS.
2013 © All Rights Reserved.